Multi-Action Actifed Chesty Coughs relieves the symptoms of colds and flu including runny nose, watery eyes, nasal congestion, blocked sinuses and a chesty cough. It contains guaifenesin (an expectorant) to help loosen mucus (phlegm) from the lungs and make it easier to cough up; pseudoephedrine (a decongestant) to help reduce nasal and sinus congestion and clear catarrh and triprolidine (an
Actifed Multi-Action Tablets contains two active ingredients; pseudoephedrine and triprolidine which are used to relieve the symptoms of nasal allergies, colds and flu. It also contains a decongestant to release nasal congestion as well as blocked sinuses and catarrh. Give your irritated nose a break today and take Actifed Multi-Action tablets for quick and effective treatment!
Actifed Multi-Action tablets provide symptomatic relief of upper respiratory tract disorders including allergic rhinitis, vasomotor rhinitis, the common cold and influenza. It contains ingredients which works in two ways: An antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and